# SDR AALA201704139024

- Difficulty date: April 11, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N969NN
- Make and model: Boeing 737823
- Aircraft serial: 31215
- Aircraft time: 6,702 hours, 2,403 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT AFT LAV GAVE OFF ALARM AND ILL SMOKE IN COCKPIT FOR 2 SECS NO HEAT NO SMOKE IN LAV. RT AFT LAV SMOKE DET OPS NORM IAW AMM 26-14-00. THE AIRCRAFT WAS NOT GROUNDED.
